# SDR SWIA200921250

- Difficulty date: March 21, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 14,732 hours, 12,482 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0164T
- Condition: Faulty
- Location: Nlg
- Part time: 6,928 hours, 5,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2679 - RECEIVED GEAR DISAGREE MESSAGE WHEN GEAR EXTENDED.  REPLACED NLG SELECTOR VALVE PN 750006000 SN OFF 0164T.
